# SDR UPS07649917

- Difficulty date: May 10, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 31,042 hours, 9,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CRACKS IN SKIN AT UPPER GPS ANTENNA DOUBLER.  REPAIRED IAW EO B767-5330-26944-A, ER 07-2324.  CUT OUT DAMAGED AND INSTALLED DOUBLER.
